# SDR DALA2015091105574

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,258 hours, 23,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT +Y1225 MEASURES APPROXIMATELY L=0.960", W=0.700", D=0.003", AT AFT GALLEY AREA FROM FRAME 66+5" TO FRAME 67+15.  REPLACED THE FLOOR SUPPORT IAW SRM A320 51-72-11 DWG D53472800.
